# SDR DALA2022112107483

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 72,761 hours, 9,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3351 LH FRONT FIXED SGS WINDOWS REQUIRES DETAILED INSPECTION AND ELECTRICAL TEST MEASUREMENT PER AMDS 5611-01020-02A. CORRECTIVE ACTION: LH FRONT FIXED SGS WINDOWS REQUIRES DETAILED INSPECTION AND ELECTRICAL TEST MEASUREMENT PER AMDS 5611-01020-02A. (2503114)
